JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • IFP RINGS AND NEAR-IFP RINGS
  • Ham, Kyung-Yuen ; Jeon, Young-Cheol ; Kang, Jin-Woo ; Kim, Nam-Kyun ; Lee, Won-Jae ; Lee, Yang ; Ryu, Sung-Ju ; Yang, Hae-Hun ;
  • Journal of the Korean Mathematical Society, volume 45, issue 3, 2008, Pages 727~740
  • DOI : 10.4134/JKMS.2008.45.3.727
  • Abstract(view)
PDF Download(new window)
11
  • ON SB-RINGS
  • Chen, Huanyin ;
  • Journal of the Korean Mathematical Society, volume 45, issue 3, 2008, Pages 741~756
  • DOI : 10.4134/JKMS.2008.45.3.741
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • THE GEOMETRY OF THE DIRICHLET MANIFOLD
  • Zhong, Fengwei ; Sun, Huafei ; Zhang, Zhenning ;
  • Journal of the Korean Mathematical Society, volume 45, issue 3, 2008, Pages 859~870
  • DOI : 10.4134/JKMS.2008.45.3.859
  • Abstract(view)
PDF Download(new window)
21
  • CORE STABILITY OF DOMINATING SET GAMES
  • Kong, Liang ; Fang, Qizhi ; Kim, Hye-Kyung ;
  • Journal of the Korean Mathematical Society, volume 45, issue 3, 2008, Pages 871~881
  • DOI : 10.4134/JKMS.2008.45.3.871
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)